# SDR ASAA2016030916078

- Difficulty date: March 9, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,187 hours, 32,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6517688180
- Condition: Corroded
- Location: Bs 270-370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MOPSILL HAS AREAS OF LIGHT CORROSION ON UPPER SURFACE.  ACFT GROUNDED.  REMOVED CORROSION ON L1 MOPSILL OUT OF LIMITS, REMOVED AND INSTALLED NEW MOPSILL, INNER CHORD, IAW SRM 53-10-15-1A-1, FIG 101, 51-40-02-0G-0, W 1.5", O .090", R .077", L 2.0", D .013".
